# SDR ASOA201001900

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,610 hours, 20,492 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY FRAME AT FS 319.7 HAS SEVERAL AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-06.   REMOVED APPROX .003 MATERIAL.  REMOVAL WITHIN LIMITS. MINOR REPAIR IAW SOP 5702.
